CureZone   Log On   Join
Re: Had Mirena Removed almost 3 weeks ago
 
leb Views: 1,752
Published: 15 years ago
 
This is a reply to # 1,009,762

Re: Had Mirena Removed almost 3 weeks ago


I'm glad to hear that you side effects went away immediately after removing the Mirena.
I totally agree about not adequately being informed of the side effects. There seemed to always be another reason I could have been feeling bad. Had I just known more about the side effects I would have attributed them to the IUD right away. Not to mention that the device is expensive (luckily I have insurance). I had originally wanted a copper IUD. Now I am soured on the whole IUD experience and at a loss about what to do for long-term birth control. I'm not even sure my insurance would pay for another IUD anyway.

The most misleading part to me is that they tell you that side effects go away for most women after three months. That's when most of mine started. I suspect that there are a significant number of side effects from the Mirena that go unreported. I wonder how many women have side effects but never attribute them to the Mirena based on the belief that they're supposed to go away? Plus, I think women to some extent are used to dealing with physical ailments and many may just put up with the side effects without acknowledging them.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

9.578 sec, (1)